Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Number versus size


Author: Stephen Watson
Journal: Proc. Amer. Math. Soc. 102 (1988), 761-764
MSC: Primary 54D15; Secondary 54A25, 54D10
DOI: https://doi.org/10.1090/S0002-9939-1988-0929017-X
MathSciNet review: 929017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show, for example, that normal collectionwise Hausdorff spaces which are collectionwise normal with respect to families of cardinality $ {\aleph _1}$ are collectionwise normal with respect to any number of copies of $ [0,1]$.

We also show that normal collectionwise Hausdorff spaces are collectionwise normal with respect to scattered paracompact sets.


References [Enhancements On Off] (What's this?)

  • [1] W. G. Fleissner, A normal, collectionwise Hausdorff, not collectionwise normal space, General Topology Appl. 6 (1976), 57-64. MR 0391032 (52:11854)
  • [2] C. Navy, Nonparacompactness in Paralindelof spaces, Thesis, University of Wisconsin-Madison, 1981.
  • [3] R. Telgarsky, Total paracompactness and dispersed spaces, Bull. Acad. Polon. Sci. 16 (1968) 561-572. MR 0235517 (38:3826)
  • [4] W. S. Watson, Separation and coding (to appear). MR 1225576 (94f:54048)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54A25, 54D10

Retrieve articles in all journals with MSC: 54D15, 54A25, 54D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929017-X
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society